# SDR HEEA079450

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 12,101 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Elbow
- Part number: 206001343001
- Condition: Corroded
- Location: M/R Linkage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC CONTROL LINKAGE ELBOW CORRODED. REPLACED WITH SERVICEABLE PART.
